# SDR VNAA0610019

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 5,819 hours, 5,845 cycles
- Engine: Ge CF343B1
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6229302004
- Part serial: 1BNPD
- Condition: Failed
- Location: Radar
- Part time: 5,819 hours, 5,845 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON DESCENT.  MAINTENANCE INSPECTED AIRCRAFT.  RADAR ANTENNA WAS REPLACED.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
